# SDR AWXA200600945

- Difficulty date: May 5, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 59,396 hours, 41,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6546568520
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5920820 - DURING C-19 CHECK, DISCOVERED INTERGRANULAR CORROSION ON AFT PRESSURE BULKHEAD STIFFENER BS 1016, BL 0.  MAINTENANCE CUT OUT AND REMOVED PORTION OF AFT PRESSURE BULKHEAD STIFFENER AT BS 1016 BL 0 AND REPAIRED IAW SRM 51-70-11-OG.
